Advertisement

Deformations of Galois Representations Associated to the Cusp Form Δ

  • N. Boston
Part of the Progress in Mathematics book series (PM, volume 22)

Abstract

In [6] Mazur showed how there is a “versal deformation” parametrising the collection of p-adic representations of a profinite group G lifting a given representation ̄ρ: GGL 2(F p ). Of particular interest are the ̄ρ associated to modular forms and elliptic curves in which G is the Galois group of a maximal algebraic extension of ℚ unramified outside a finite set S of rational primes containing p.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliography

  1. [1]
    N. Boston.-Deformation Theory of Galois Representations, Harvard Ph. D. Thesis, 1987.Google Scholar
  2. [2]
    N. Boston and B. Mazur.-Explicit universal deformations of Galois representations, to appear in volume 17, Advanced Studies in Pure Mathematics.Google Scholar
  3. [3]
    A. Brumer.-Galois groups of extensions of algebraic number fields with given ramification, Michigan Math. J. 13 (1966), 33–40.CrossRefzbMATHMathSciNetGoogle Scholar
  4. [4]
    P. Deligne.-Formes modulaires et représentations ℓ-adiques, Sém. Bourb. 355 (1969).Google Scholar
  5. [4a]
    P. Deligne.-Formes modulaires et représentations ℓ-adiques, LNM 179 (1971) Berlin-Heidelberg-New York.Google Scholar
  6. [5]
    H. Koch.-Galoissche Theorie der p-Erweiterungen, Springer-Verlag, Berlin-Heidelberg-New York, 1970.CrossRefzbMATHGoogle Scholar
  7. [6]
    B. Mazur.-Deforming Galois representations, to appear in the Proceedings of the March 1987 Workshop on Galois groups over Q held at MSRI, Berkeley, California.Google Scholar
  8. [7]
    B. Mazur and A. Wiles.-On p-adic analytic families of Galois représentations, Comp. Math. 59 (1986), 231–264.zbMATHMathSciNetGoogle Scholar
  9. [8]
    J. Neukirch.-Uber das Einbettungsproblem der algebraischen Zahlentheorie, Inv. Math. 21 (1973), 59–116.CrossRefzbMATHMathSciNetGoogle Scholar
  10. [9]
    O. Neumann.-On p-closed number fields and an analogue of Riemann’s existence theorem, In Algebraic Number Fields, Academic Press., London 1977 (Frohlich ed.), 625–647.Google Scholar
  11. [10]
    D. Robinson.-A Course in the Theory of Groups, Springer-Verlag, Berlin-Heidelberg, New York, 1982.Google Scholar
  12. [11]
    P. Swinnerton-Dyer.-On ℓ-adic representations and congruences for coefficients of modular forms, LNM 350, Springer-Verlag, Berlin-Heidelberg-New York, 1973, 1–55.Google Scholar
  13. [12]
    S. Wagstaff.-The irregular primes to 125000, Math. Comp. 32 (1978), 583–591.zbMATHMathSciNetGoogle Scholar
  14. [13]
    L. Washington.-Introduction to Cyclotomic Fields, Springer-Verlag, Berlin-Heidelberg-New York, 1982.CrossRefzbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media New York 1990

Authors and Affiliations

  • N. Boston
    • 1
  1. 1.Department of MathematicsUniversity of CaliforniaBerkeleyUSA

Personalised recommendations